# SDR CA030529006

- Difficulty date: March 23, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS REMOVED FROM WING AFTER A/C (ON LANDING) SKIDDED OFF END OF RUNWAY INTO MUD. ENGINE HAS BEEN SENT FOR SUDDEN STOPPAGE INVESTIGATION AND REPAIR. ENGINE WAS DAMAGED IN ACCIDENT. MOST SERIOUS DAMAGE WAS FOUND IN POWER SECTION BUT BROKEN FUEL PUMP MOUNTING FLANGE INDICATED THAT GG SECTION HAD SOME SERIOUS LOADS/STRESS. ENERGY OF IMPACT WAS REALIZED ON EXHAUST DUCT THROUGH ITS OUTER SKIN DEFORMATION WHILE OTHER POWER SECTION INTERNAL COMPONENTS WERE NOT DAMAGED DESPITE FACT PT SECTION WAS MOVED REARWARD IN TOWARDS THE HOT SECTION. ALL POWER AND HOT SECTION ELEMENTS EXCEPT EXHUAST DUCT WERE REPAIRABLE.  ENGINE WAS REPAIRED IAW MM, LIGHT OVERHAUL SECTION.
